MAUDE Adverse Event Report: BECTON DICKINSON INSYTE; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE; INTRAVASCULAR CATHETER
Catalog Number 381223
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a cannulated venous access since the previous day; during the administration of therapy, the infusion pump alarm was activated and, on assessing and removing the device, a catheter fracture was observed.In addition, signs of phlebitis (erythema and local pain) were observed at the puncture site, with no evidence of fragment retention or other immediate complications.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
INSYTE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24568794
Report Number2243072-2026-00164
Device Sequence Number12858130
Product Code FOZ
UDI-Device Identifier00382903812233
UDI-Public(01)00382903812233(11)250313(17)300228(10)5072707
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381223
Device Lot Number5072707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown